BibTeX record journals/jap/PanL17

download as .bib file

@article{DBLP:journals/jap/PanL17,
  author    = {Xiaoqing Pan and
               Xiaohu Li},
  title     = {Increasing convex order on generalized aggregation of {SAI} random
               variables with applications},
  journal   = {J. Appl. Probab.},
  volume    = {54},
  number    = {3},
  pages     = {685--700},
  year      = {2017},
  url       = {https://doi.org/10.1017/jpr.2017.27},
  doi       = {10.1017/jpr.2017.27},
  timestamp = {Thu, 16 Apr 2020 13:55:21 +0200},
  biburl    = {https://dblp.org/rec/journals/jap/PanL17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics